# SDR SWAA2022050389491

- Difficulty date: March 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFFPLATE ON FWD ENTRY DOOR CUT-OUT 2022-165260 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30;DUE DATE:B20189334;DUE DATE:30-NOV-22.;[02] REPAIRED FWD CORNER SCUFF PLATE ON FWD ENTRY DOOR CUT-OUT IAW BOEING 737-700 SRM 53-10-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED FWD CORNER SCUFF PLATE ON FWD ENTRY DOOR CUT-OUT IAW BOEING 737-700 SRM 53-10-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGNOFFS BELOW.
